# SDR AALA202108308559

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 69,020 hours, 31,146 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 16929
- Condition: Failed
- Location: Cockpit Left
- Part time: 28,114 hours, 14,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING COCKPIT WINDOW SHATTERED WHILE AT THE GATE. REPLACED SLIDING WINDOW PER AMM 56-12-11-000-000-2A.
